# SDR 9513742284

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panels
- Condition: Missing
- Location: Fuselage
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

EXPERIENCED VIBRATION DURING THE FLIGHT FROM PHL-DTW, ESPECIALLY IN THE MID CABIN.  CONTINUED TO DTW WITHOUT FURTHER INCIDENT.  FOUND THAT PANEL NR 3351  WAS MISSING, THE ROTATING BEACON AND SEVERAL ADDITIONAL PANELS WERE DAMAGED.  REPLACED AND REPAIRED THE PANELS AND ROTATING BEACON.
